# SDR AALA202209276465

- Difficulty date: August 16, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 81,618 hours, 10,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Gouged
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND AFT SUPPORT BRACKET GOUGE OUTBOARD OF LEFT-HAND MAIN LANDING GEAR WHEEL-WELL. REMOVED AND REPLACED SUPPORT GUSSET ON OUT BOARD OF LEFT HAND MAIN LANDING GEARWHEEL-WELL PER B777-2 SRM 51-40-02-0G.
